Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness along with pressure and pain in the head?

Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3701 Questions

default
Posted on Sat, 3 Sep 2016 in Brain and Spine
Question: have slight dizziness, feeling in a fog, pressure feeling on the brain, headaches, feelings on top, front, sides, and rear of head.
doctor
Answered by Dr. Erion Spaho 1 hour later
Brief Answer:
More information is necessary.

Detailed Answer:
Hello and thanks for using HCM.

I have read your query and understand your concerns.

Symptoms you describe are not so specific, they may be related to several conditions ranging from stress overload, primary headaches to brain diseases.

It is necessary to provide more information about your problems such the time they started, course during the day, do you use alcohol or drugs or not, any stressing situations recently, any other previous health issues, any relief from drugs you use, etc.

Awaiting........

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Erion Spaho 41 minutes later
It started 3 weeks ago. No new stress issues. Starts in the morning and continues until I go to bed. I don't use alcohol or illegal drugs. I do take 15mg of Paxil a day.
doctor
Answered by Dr. Erion Spaho 17 minutes later
Brief Answer:
Paxil side effects, or changes in blood pressure.

Detailed Answer:
Welcome back and thanks for the information.

In this case, symptoms you describe may be caused by Paxil use as side effects, even if the dose is small.

Another possible explanation may be changes in blood pressure.

It is necessary to measure your blood pressure 3-4 times a day for few days to evaluate this possibility.

I recommend you to discuss with your primary care Doctor about these issues.

Hope you found the answer helpful.

Let me know if I can assist you further.

Greetings.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Primary care

doctor1 MD

Ive never done this before but why not give it a shot. i have no insurance so i cant go to my primary care . i woke up this with shooting pain in...

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time...

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which,...

doctor1 MD

I've had a cold from runny nose since Thanksgiving in the U.S. to now a cough the past four days. I lost my voice and its been about three days....

doctor1 MD

I have a 3 inch bruise on the back of my left knee but it does not hurt. I do have a swore pain on the same leg towards the outside of my knee...

doctor1 MD

My coworker complained today that her left arm was really sore and was having trouble pickup up her iced tea, tonight she called and said her arm...